# SDR UALA2011092605199

- Difficulty date: September 24, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 39,812 hours, 8,622 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 1049
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRECOOLER RECORE.  REPLACED PRECOOLER PER MM.
